# SDR RAIA981125

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,502 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7417 - ALO - OIL PRESSURE STARTED CLIMBING PAST RED LINE, ON APPROACH PRESSURE PEGGED, OIL TEMP REMAINED NORMAL.  MAINTENANCE REPLACED RIGHT ENGINE.  (M)
